SERMS. What Do I Say to My Doctor?

  1. Registered User
    Predaking's Avatar
    Join Date
    Apr 2008
    Posts
    93
    Answers
    0

    SERMS. What Do I Say to My Doctor?


    Several years ago I tried Gaspari's (now banned) Halodrol (a pro-steriod precurser?). Ever since then, I think my estradiol has been elevated, and LH, DHEA-S, and IGF-1, have been far from optimal. I also have hypothyroidism.

    Most times I tried a test booster or exogenous DHT, things got very slightly worse in the libido department. I have finally gathered that my HPTA could be out of whack, and I was wondering what SERM I should ask from my doctor? I'm not keen on nolva because of the side effects. Do doctors typically have much knowledge on the subject of SERMs for PCT?

  2. Registered User
    drudixon's Avatar
    Stats
    6'0"  189 lbs.
    Join Date
    Jan 2011
    Age
    38
    Posts
    122
    Answers
    0


    I think you'll have to go to an endocrinologist to get specific info on your hormones. Check your insurance to see if you need a referral 1st.
  3. Registered User
    HondaV65's Avatar
    Stats
    6'2"  230 lbs.
    Join Date
    Dec 2010
    Age
    52
    Posts
    827
    Answers
    0


    How long were you on Halodrol? Seriously - I do not see how it could put you out of whack three years down the line.

    And, I'm not sure a SERM at this point is the answer - but someone with more experience than I can answer that.
    •   
       

  4. Registered User
    Predaking's Avatar
    Join Date
    Apr 2008
    Posts
    93
    Answers
    0


    It was just one pack. Maybe 30 days? Also took ecdysterone with it. I also tried Viraloid for a few weeks, separated by maybe a year, and that dropped my libido through the floor when I stopped it.
  5. Registered User
    HondaV65's Avatar
    Stats
    6'2"  230 lbs.
    Join Date
    Dec 2010
    Age
    52
    Posts
    827
    Answers
    0


    Personally - I would not mention any of your steroid use to a doctor since it happened a few years ago and likely your lingering problems aren't caused by that.

    You state that you "think" your estradiol is high and other indications are out of specs - but ... how do you know that?

    If the problem is libido - it could be caused by many things. There is a danger in reading blood results and then interposing a self-diagnosis on top them if that is what you are doing.
  6. Registered User
    Predaking's Avatar
    Join Date
    Apr 2008
    Posts
    93
    Answers
    0


    I should have been clearer. I have had several blood tests over the years. First one was well after I took the Halodrol.

    The problem is everything that's out of balance. My libido is a very obvious symptom that changes with test booster usage. If I remember correctly, my libido was not as good after stopping Halodrol.
  7. Registered User
    madmonkey's Avatar
    Join Date
    Apr 2009
    Posts
    9
    Answers
    0


    What are your total test, E2, LH, FSH and TSH at right now? Libido depends on a lot of factors other than just testosterone and estrogen and can be a poor indicator of steroid hormone balance at best.
  8. Registered User
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Answers
    0


    Don't ask the doctor for a SERM cause he probly wont give you one. If your hormone levels are "out of balance" based on bloodwork then the doctor needs to refer you to an endo and treat the condition. If you have symptoms but bloodwork is not indicating an imbalance then you have to go another route.
    Back.... for real this time
  9. Registered User
    Predaking's Avatar
    Join Date
    Apr 2008
    Posts
    93
    Answers
    0


    Estradiol 134 pmol/L (been up to 227)
    TSH 7.3 mIU/L (been up to 10)
    LH 1.9 IU/L
    FSH 2.4 IU/L

    Don't know if iron matters but the readings are high
    Iron 31 umol/L
  10. Registered User
    Predaking's Avatar
    Join Date
    Apr 2008
    Posts
    93
    Answers
    0


    Quote Originally Posted by CrazyChemist View Post
    Don't ask the doctor for a SERM cause he probly wont give you one. If your hormone levels are "out of balance" based on bloodwork then the doctor needs to refer you to an endo and treat the condition. If you have symptoms but bloodwork is not indicating an imbalance then you have to go another route.
    An endo I will probably have to go then. Thanks CC.

    ...Or just buy a SERM somewhere on the internet?
  11. Registered User
    madmonkey's Avatar
    Join Date
    Apr 2009
    Posts
    9
    Answers
    0


    I would probably goto an endo but not mention your steroid use. You are clearly hypothyroid and have pretty low LH and FSH (a SERM will help with that but not the hypothyroidism). He wont ignore the side effects you are experiencing because your bloodwork shows that you have a genuine problem although they have probably seen far worse.
    Do you have base values for these things by any chance? You must be very unlucky for this to happen from only one halodrol cycle or maybe the hypothyroidism was from before.
  12. Registered User
    Predaking's Avatar
    Join Date
    Apr 2008
    Posts
    93
    Answers
    0


    I don't have base values, but I definitely could have been a bit hypothyroid from before.
  13. Registered User
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Answers
    0


    not sure of ur age OP but recent research (ill look for citation but definitely saw study) approximately 50% of males over age 25 need some form of hormone therapy. i recommend the doctor route first - its probly cheaper (if you have good insurance) and u dnt have to worry about finding legit sources
    Back.... for real this time
  •   

      
     

Similar Forum Threads

  1. serms
    By Gym4Life in forum Anabolics
    Replies: 2
    Last Post: 10-01-2010, 10:29 AM
  2. doctor doctor give me the news!!
    By ozarkaBRAND in forum Anabolics
    Replies: 29
    Last Post: 02-16-2009, 08:50 PM
  3. Find a Doctor or Rate a doctor
    By nuker in forum Male Anti-Aging Medicine
    Replies: 10
    Last Post: 11-28-2007, 05:18 PM
  4. New SERMS for TRT?
    By Random987 in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 09-04-2007, 11:25 PM
  5. AI's and SERMS
    By VES in forum Anabolics
    Replies: 7
    Last Post: 02-20-2006, 08:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in